Раскраски графов и линейные уравнения
Kvant, no. 4 (2011), pp. 40-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{KVANT_2011_4_a6,
author = {V. Dorofeev and A. Spivak},
title = {{\CYRR}{\cyra}{\cyrs}{\cyrk}{\cyrr}{\cyra}{\cyrs}{\cyrk}{\cyri} {\cyrg}{\cyrr}{\cyra}{\cyrf}{\cyro}{\cyrv} {\cyri} {\cyrl}{\cyri}{\cyrn}{\cyre}{\cyrishrt}{\cyrn}{\cyrery}{\cyre} {\cyru}{\cyrr}{\cyra}{\cyrv}{\cyrn}{\cyre}{\cyrn}{\cyri}{\cyrya}},
journal = {Kvant},
pages = {40--43},
year = {2011},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/KVANT_2011_4_a6/}
}
V. Dorofeev; A. Spivak. Раскраски графов и линейные уравнения. Kvant, no. 4 (2011), pp. 40-43. http://geodesic.mathdoc.fr/item/KVANT_2011_4_a6/